×

zbMATH — the first resource for mathematics

Proximité évanescente. I: La structure polaire d’un \({\mathcal D}\)- modules. (Vanishing neighborhood. I: The polar structure of \({\mathcal D}\)- modules). (French) Zbl 0622.32012
Soit \({\mathcal D}\) le faisceau des opérateurs différentiels sur une variété analytique complexe lisse X. Il est question d’une étude des multi-filtrations associées à des hypersurfaces lisses en position générale, sur les \({\mathcal D}\)-modules cohérents, en vue de son application aux cycles évanescents à plusieurs variables. Soient \(Y_ 1,...,Y_ k\) k hypersurfaces lisses de X en position générale, V.(\({\mathcal D})\) la k-filtration associée à \(Y_ 1,...,Y_ k\). Le principal outil technique est le Théorème: Soient \({\mathcal M}\) un \({\mathcal D}\)-module cohérent, U.(\({\mathcal M})\) une bonne k-filtration de \({\mathcal M}\) (relativement à V.(\({\mathcal D}))\) au voisinage de \(x\in X\). Il existe un éventail simplicial \(\Sigma\) dans le premier quadrant de \(({\mathbb{Q}}^ k)^*\) tel que, pour tout cône \(\Gamma\) de \(\Sigma\), le module de Rees \(R_{\Gamma}({\mathcal M}_ x)\) associé à \(^{\Gamma}U.({\mathcal M})\), soit \({\mathbb{C}}[{\check \Gamma}\cap {\mathbb{Z}}^ k]\)-plat. Ici, \({\check \Gamma}=\{\alpha \in {\mathbb{Q}}^ k| \gamma (\alpha)\geq 0\), \(\forall \gamma \in \Gamma \}\), \(^{\Gamma}U_ s({\mathcal M})=\sum_{\{s'\in {\mathbb{Z}}^ k| s\in s'+{\check \Gamma}\}}U_{s'}({\mathcal M})\). Si \({\mathcal M}\) est holonome, l’existence d’un tel éventail permet à l’A. d’étudier le comportement des polynômes de Bernstein \(b_ L\) (L est une forme linéaire). Enfin l’A. introduit la notion de polyèdre de Newton-Bernstein d’une section locale de \({\mathcal M}\) et celle de bonne k-filtration canonique de \({\mathcal M}\), qui permet de calculer les cycles évanescents itérés pour les fonctions \(t_ 1,...,t_ k\) (où \(Y_ i=\{t_ i=0\})\).
Reviewer: F.Castro

MSC:
32C38 Sheaves of differential operators and their modules, \(D\)-modules
32Sxx Complex singularities
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
14B10 Infinitesimal methods in algebraic geometry
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J. Bernstein , The analytic continuation of generalized functions with respect to a parameter . Funct. An. and Appl. 6 (1972). · Zbl 0282.46038 · doi:10.1007/BF01077645
[2] J.-E. Bjôrk , Rings of Differential Operators , North Holland (1979). · Zbl 0499.13009
[3] J. Briançon et A. Galligo , Déformations distinguées d’un point de C2 ou R2 , Astérisque no. 7/8 (1973) 129-138. · Zbl 0291.14004
[4] J.L. Brylinski , Eventails et variétés toriques, Séminaire sur les singularitiés des surfaces . Springer Lect. Notes in Math. no 777 (1980) 248-288. · Zbl 0431.14013 · numdam:SSS_1976-1977____A17_0 · eudml:114149
[5] J.L. Brylinski , A. Dubson et M. Kashiwara , Formule de l’indice pour les modules holonomes et obstruction d’Euler locale , C.R. Acad. Sc. 293 (30/11/81) 573-576. · Zbl 0492.58021
[6] F. Castro , Thèse de 3ème cycle . Univ. de Paris VII, 1984.
[7] E. Cattani et A. Kaplan , Polarized mixed Hodge structure and the monodromy of a variation of Hodge structure . Invent. Math. 67 (1982) 101-115. · Zbl 0516.14005 · doi:10.1007/BF01393374 · eudml:142901
[8] V.I. Danilov , The geometry of toric varieties , Russian Math. Surveys 33 no 2 (1978) 97-154. · Zbl 0425.14013 · doi:10.1070/RM1978v033n02ABEH002305
[9] P. Deligne , Le formalisme des cycles évanescents, SGA 7 II, exposés 13 et 14 . Springer Lect. Notes in Math. no 340 (1973). · Zbl 0266.14008
[10] P. Deligne , La conjecture de Weil, II , Publ. Math. I.H.E.S. 52 (1980) 137-252. · Zbl 0456.14014 · doi:10.1007/BF02684780 · numdam:PMIHES_1980__52__137_0 · eudml:103970
[11] P. Du Bois , Structure de Hodge sur la cohomologie évanescente , Ann. Institut Fourier 35 (1985) 191-213. · Zbl 0535.14004 · doi:10.5802/aif.1005 · numdam:AIF_1985__35_1_191_0 · eudml:74664
[12] V. Ginzburg , Characteristic varieties and vanishing cycles . Invent. Math. 84 (1986) 327-403. · Zbl 0598.32013 · doi:10.1007/BF01388811 · eudml:143343
[13] H. Hironaka , Flattening theorem in complex analytic geometry . Amer. J. of Math. 97 no 2 (1975). · Zbl 0307.32011 · doi:10.2307/2373721
[14] H. Hiroaka , Stratifications and flatness , In: P. Holm (ed.) Real and Complex Singularities, Oslo 1976 . Sijthoff and Noordhoff (1977). · Zbl 0357.00011
[15] H. Hironaka , M. Lejeune et B. Teissier , Aplatissement local, Singularités à Cargèse . Astérisque no 7/8 (1973). · Zbl 0287.14007
[16] M. Kashiwara , B-functions and holonomic systems , Invent. Math. 38 (1976) 33-53. · Zbl 0354.35082 · doi:10.1007/BF01390168 · eudml:142441
[17] M. Kashiwara , On the holonomic systems of differential equations II . Invent. Math. 48 (1978) 121-135. · Zbl 0401.32005 · doi:10.1007/BF01403082 · eudml:142597
[18] M. Kashiwara , Vanishing cycles sheaves and holonomic systems of differential equations . Springer Lect. Notes in Math. no 1016 (1983). · Zbl 0566.32022
[19] M. Kashiwara et T. Kawai , Second microlocalization and asymptotic expansions . Springer Lect. Notes in Physics no 126 (1980) 21-76. · Zbl 0458.46027
[20] M. Kashiwara et T. Kawai , On the holonomic systems of differential equations (systems with regular singularities) III , Publ. R.I.M.S. Kyoto Univ. 17 (1981) 813-979. · Zbl 0505.58033 · doi:10.2977/prims/1195184396
[21] M. Kashiwara et T. Kawai , Micro-local analysis of Feynman amplitudes , Seminar on microlocal analysis. Ann. of Math. Studies 93 (1979) P.U.P. · Zbl 0454.46034
[22] G. Laumon , Transformation canonique et spécialisation pour les D-modules filtrés . Astérisque no 130 (1985) 56-129. · Zbl 0591.14012
[23] Y. Laurent , Calcul d’indices et irrégularité pour les systèmes holonomes . Astérisque no 130 (1985) 352-364. · Zbl 0569.58031
[24] Y. Laurent , Polygônes de Newton et b-fonctions pour les modules microdifférentiels . Prépubl. Orsay (1986). · Zbl 0646.58021 · doi:10.24033/asens.1538 · numdam:ASENS_1987_4_20_3_391_0 · eudml:82207
[25] Y. Laurent et P. Schapira , Images inverses de modules microdifférentiels . Prépubl. Univ. Paris Sud (1985).
[26] Lê D.T. , The geometry of the monodromy theorem . Volume dédié à C.P. Ramanujam, Springer Verlag (1978). · Zbl 0434.32010
[27] M. Lejeune et B. Teissier , Thèse , Univ. de Paris VII (1973).
[28] F. Loeser , Exposants d’Arnold et exposants polaires , Comptes Rendus Acad. Sc. 296 Ser I (1984) 485-498. · Zbl 0591.32010
[29] B. Malgrange , Polynômes de Bernstein-Sato et cohomologie évanescente , Astérisque no 101-102 (1983) 243-267. · Zbl 0528.32007
[30] B. Malgrange , Séminaire Opérateurs Différentiels, Prépubl . Institut Fourier, Grenoble (1975).
[31] Z. Mebkhout , Thèse , Univ. Paris VII, 1979.
[32] Z. Mebkhout , et C. Sabbah , Appendice au livre de Mebkhout .
[33] V. Navarro , Sur la théorie de Hodge-Deligne , Prépubl. Univ. Politecnica (Barcelona) 1986.
[34] F. Pham , Singularités des systèmes de Gauss-Manin . Progress in Math. 2. Birkhauser.
[35] F. Pham , Structure de Hodge mixte associée à un germe de fonction à point critique isolé , Astérisque no 101-102 (1983) 268-285. · Zbl 0555.32018
[36] F. Pham , La descente des cols par les onglets de Lefschetz avec vues sur Gauss-Manin . Astérisque no 130 (1985) 11-47. · Zbl 0597.32012
[37] C. Sabbah , D-modules et cycles évanescents (d’après B. Malgrange et M. Kashiwara), à paraitre. · Zbl 0623.32013
[38] C. Sabbah , Quelques remarques sur la géométrie des espaces conormaux . Astérisque no 130 (1985) 161-192. · Zbl 0598.32011
[39] K. Saito , the higher residue pairings K(k)F for a family of hypersurfaces singular points . Proc. of Symposia in Pure Math. 40 (1983) 441-463. · Zbl 0565.32005
[40] M. Saito , Supplement to ”Gauss-Manin Systems” . Astérisque no 101-102 (1983) 320-331. · Zbl 0561.32011
[41] M. Saito , On the structure of Brieskorn lattices , Prépubl. Institut Fourier, Grenoble, (1983).
[42] M. Saito , Hodge filtrations via D-modules . Astérisque no 130 (1985) 342-351. · Zbl 0621.14008
[43] M. Saito , Modules de Hodge , à paraitre. · Zbl 0691.14007 · doi:10.2977/prims/1195173930
[44] J. Scherk and J. Steenbrink , On the mixed Hodge structure on the cohomology of the Milnor fiber . Math. Ann. 271 (1985) 641-655. · Zbl 0618.14002 · doi:10.1007/BF01456138 · eudml:163990
[45] J. Steenbrink , Semi-continuity of the singularity spectrum . Invent. Math. 79 (1985) 557-567. · Zbl 0568.14021 · doi:10.1007/BF01388523 · eudml:143212
[46] J. Steenbrink et S. Zucker , Variation of mixed Hodge structure , Invent. Math. 80 (1985) 489-542. · Zbl 0626.14007 · doi:10.1007/BF01388729 · eudml:143242
[47] B. Teissier , Polyèdre de Newton jacobien et équisingularité . Séminaire sur les singularitiés, Publ. Univ. Paris VII (1980).
[48] B. Teissier , Variétés toriques et polytopes , Séminaire Bourbaki, exp. 565, Springer Lect. Notes in Math. 901. · Zbl 0494.52010 · numdam:SB_1980-1981__23__71_0 · eudml:109981
[49] A.N. Varchenko , Asymptotic Hodge structure on the cohomology of the Milnor fiber . Math. USSR Izv. 18 (1982) 469-512. · Zbl 0489.14003 · doi:10.1070/IM1982v018n03ABEH001395
[50] A.N. Varchenko , On the semi-continuity of the singularity spectrum and an upper bound for the number of singular points of projective hypersurfaces , Dokl. Akad. Nauk. 270 (1983) 1294-1297. · Zbl 0537.14003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.